# SDR QXEA0201987

- Difficulty date: November 24, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 1,185 hours, 889 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 338
- Condition: Leaking
- Location: Fuel System
- Part time: 2,836 hours, 2,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BOI - FUEL WAS NOTED LEAKING FROM LEFT WHEEL BIN.  MAINTENANCE REPLACED THE ENGINE FUEL FEED SWITCH.  OPERATIONAL AND LEAK CHECKS WERE PERFORMED AND CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
